Re: weight gain by ortho tricyelen


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by bcgirl on April 27, 2001:
In Reply to: weight gain by ortho tricyelen posted by dali on April 27, 2001:
>>  I've been taking ortho-tricyelen pills for birth control for almost one month. I've gained more than one pound, how much will it gain if I keep taking the pills, will it go away?

Just ONE pound in a month? I wouldn't be worried a bit! Everyone's weight changes from day to day, week to week by a couple of pounds. Weight fluctuates by such factors as eating, water retention, etc. There is no research to prove that ortho-trycyclen causes weight gain. In fact, in the Q&A book I have by them, it says: "Most women will not gain weight. In clinical trials with ortho-tricyclen, there was little to no weight gain reported by most patients."

No worries!






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]